# SDR ASAA9940061

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Separated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE RIGHT SIDE OF THE RUDDER SKIN FIRST PLY WAS FOUND TO BE SEPARATED. REPAIRED PER EA 5540-01030 AND BOEING TELEX ASA-SEA-99-0114RR. (M)
